MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN VERSAONE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number B5STS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Code Available (3191)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, device components fell into the cavity of the patient.Intra-abdominal visualization showed small blue fragments and presence of scratches on the plastic at the trocar orifice.Abundant washing was performed to resolve the issue.The event led to extended operating time.

Brand Name
VERSAONE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10260414
Report Number1219930-2020-02757
Device Sequence Number952213
Product Code GCJ
UDI-Device Identifier10884521539846
UDI-Public10884521539846
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberB5STS
Device Catalogue NumberB5STS
Device Lot NumberJ9C0332Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR